# SDR 03FDEA01511

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  BS 1070, WL 201, LBL 25-45 AROUND AND IN NUT CLIP   HOLES.  CORROSION ON FLOORBEAM BS 1070, WL 201, LBL 25-45 AROUND END IN NUT CLIP HOLES   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1. REPAIRED FLOOR BEAM IAW SRM 53-10-8.
